# SDR DALA2022052503639

- Difficulty date: May 23, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N113DQ
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50032
- Aircraft time: 5,995 hours, 2,836 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Hinge
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL STABILIZER - #2 HINGE RIB IS CRACKED AT THE AFT END. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0255:2021-2053-LH/ 004 00131 COMPLIED WITH PRI 599462-14 REV 0, AND ER/A 599462-14 REV ORIGINAL. (LP# 2247586)
